# SDR QXEA0201831

- Difficulty date: October 31, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 42,615 hours, 52,433 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-DENT IN FORWARD WALL OF NOSE WHEEL WELL IN SECOND CHANNEL AREA 6 INCHES FROM TOP.  REPAIRED IAW FSRM 51-31-01 AND 53-02-01.
